Some Remarks on Finite Löwenheim‐Skolem Theorems

Mathematical Logic Quarterly 42 (1):569-571 (1996)
  Copy   BIBTEX

Abstract

We discuss several possible extensions of the classical Löwenheim-Skolem Theorem to finite structures and give a counterexample refuting almost all of them

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,439

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-12-01

Downloads
31 (#512,630)

6 months
11 (#349,904)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

The concept of truth in a finite universe.Panu Raatikainen - 2000 - Journal of Philosophical Logic 29 (6):617-633.

Add more citations

References found in this work

No references found.

Add more references